MAUDE Adverse Event Report: K2M, Inc. OZARK View Variable Screw, Self -Tapping Ø4.0x12 mm; Appliance, Fixation, Spinal Intervertebral Body

K2M, Inc. OZARK View Variable Screw, Self -Tapping Ø4.0x12 mm; Appliance, Fixation, Spinal Intervertebral Body
Catalog Number 8801-04012CA
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/20/2026
Type of Reportable Event Serious Injury

Brand Name
OZARK View Variable Screw, Self -Tapping Ø4.0x12 mm
Common Device Name
Appliance, Fixation, Spinal Intervertebral Body
Manufacturer (Section D)
K2M, Inc.
600 hope pkwy
leesburg VA 20175
Manufacturer (Section G)
K2M, Inc.
600 hope pkwy se
leesburg VA 20175
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
+1(201)760-8000
MDR Report Key50809846
Report Number3004774118-2026-00245
Device Sequence Number10589937
Product Code KWQ
UDI-Device Identifier10888857392830
UDI-Public10888857392830
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K172104
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8801-04012CA
Device Lot NumberXHEJ
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/02/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown